# SDR ARWA0010501

- Difficulty date: May 4, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2720 · Rudder Control System
- Part: Connector
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER HARD OVER TO THE RIGHT ON TAKEOFF AND STAYED.  RUDDER BACK FULL DEFLECTION TO LEFT.  CAPTAIN REPORT YAW DISENGAGE, OVERWEIGHT LANDING ACCOMPLISHED WITHOUT INCIDENT. CORRECTIVE ACTION: REMOVED AND REPLACED RUDDER HYDRAULIC ACTUATOR PLUG P10-975, ALSO REPLACED WIRES TO SAME CONNECTOR IAW MM 20-50-1. PERFORMED RUDDER ADJUSTMENT AND TEST IAW MM 27-20-0 AND YAW CHANNEL COMPUTER IAW MM 22-11-1, BOTH TEST NORMAL.PERFORMED OVERWEIGHT LANDING INSPECTION IAW ARROW AIR FORM 6372 NO DISCREPANCIES NOTED.
